A generalization of product inequality for the higher topological complexity

Viet Dung Nguyen, Van Ninh Nguyen

Main Article Content


In [4] M. Farber defined the topological complexity TC(X) of a path-connected space X. Generalizing this notion, ten years later, Yu. Rudyak introduced a sequence of invariants, called the higher topological complexities TCn(X), for any path-connected space X in [7]. These invariants have their origin in the notion of the Schwarz genus of a fibration defined in [8]. One of the tools used to calculate these invariants is the product inequality for the Schwarz genus. In this paper, we will give a generalization of the product inequality of the higher topological complexity.

Article Details


[1] I. Basabe, J. Gonzlez, Y.B. Rudyak, and D. Tamaki, Higher topological complexity and homotopy dimension of configuration spaces on spheres, Algebr. Geom. Topol. 14 (2014), 2103-2124.
[2] Nguyen Viet Dung and Nguyen Van Ninh, The Higher Topological Complexity of Complement of Fiber Type Arrangements, Acta Math Vietnam 42, 2(2017), p.249-256.
[3] Nguyen Viet Dung and Nguyen Van Ninh, The higher topological complexity of configuration spaces of odd-dimensional spheres, Singularities - Kagoshima, 2017, World Scientific (2020). pp 167-183.
[4] M.Farber, Topological complexity of motion planning, Discrete Comput. Geom 29(2003) 211 - 221.
[5] J.Gonzal´ez and M. Grant, Sequential motion planning of non-colliding particles in Euclidean spaces, Proc. Amer. Math. Soc. 143 (2015), 4503-4512.
[6] J.Gonzal´ez and B. Guti´errez, Topological complexity of collision-free multi-tasking motion planning on orientable surfaces, Contemp. Math., Amer. Math. Soc. 702 (2018), 151-163.
[7] Y.B.Rudyak, On higher analogs of topological complexity, Topology and its Application, 157(2010) 916-920.
[8] A.S.Schwarz, The genus of fiber space, Amer. Math. Sci, Transl 55(1966) 49 - 140.